# SDR AALA201905089012

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,412 hours, 22,948 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT DISPLAYED ON FLIGHT ATTENDANT PANEL, DOOR BOTTLE PRESSURE LOW MID LEFT. MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-22-00-614-002 4-A.
